# SDR CALA0300548

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 51,806 hours, 27,787 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD WEB CORRODED AT STA 1016 JUST LEFT OF BL 0.   REPAIRED WEB IAW SRM 53-80-08 AND BOEING DRAWING 65C28106.
